# SDR ASOA200801377

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WALL SEAT TRACK SECOND SEGMENT FROM FRONT OF AIRCRAFT HAS CORROSION AS MARKED.  REMOVED AND REPLACED RIGHT SIDE WALL SEAT TRACK IAW SRM 51-41-02.
